Journal of Quantum Information Science

Journal of Quantum Information Science

ISSN Print: 2162-5751
ISSN Online: 2162-576X
www.scirp.org/journal/jqis
E-mail: jqis@scirp.org
"A Probabilistic Paraconsistent Logical Model for Non-Relativistic Quantum Mechanics Using Interlaced Bilattices with Conflation and Bernoulli Distribution"
written by João Inácio Da Silva Filho,
published by Journal of Quantum Information Science, Vol.7 No.3, 2017
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top